On the structure of Mellin distributions
Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 219-228
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_51_1_219_228,
author = {Grzegorz {\L}ysik},
title = {On the structure of {Mellin} distributions},
journal = {Annales Polonici Mathematici},
pages = {219--228},
year = {1990},
volume = {51},
number = {1},
doi = {10.4064/ap-51-1-219-228},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-51-1-219-228/}
}
Grzegorz Łysik. On the structure of Mellin distributions. Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 219-228. doi: 10.4064/ap-51-1-219-228
Cité par Sources :